MAUDE Adverse Event Report: HAMILTON MEDICAL AG HAMILTON-C1

HAMILTON MEDICAL AG HAMILTON-C1
Model Number 161001
Medical Device Problem Code Failure to Deliver (2338)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 07/17/2026
Type of Reportable Event Death
Additional Manufacturer Narrative
Hamilton medical ags reference: (b)(4); investigation is ongoing.
 
Event or Problem Description
Hamilton medical ag received the following event description (summary): it was reported that while the hamilton-c1 was being used on a patient, it suddenly switched to ambient mode.The ventilator was replaced; however, the patient subsequently died.The investigation to verify the allegation is still in progress.

Brand Name
HAMILTON-C1
Common Device Name
HAMILTON-C1
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz 7402
SZ  7402
Manufacturer Contact
daniel elice
via crusch 8
bonaduz 7402
SZ   7402
MDR Report Key25871418
Report Number3001421318-2026-00447
Device Sequence Number18168558
Product Code CBK
UDI-Device Identifier07630002800747
UDI-Public(01)07630002800747(11)210531(240)161001
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K181216
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number161001
Device Catalogue Number161001
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Initial Report FDA Received Date07/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/31/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown